Feb 10, 2001
i am hiv+ for 14 years. and ive always had a weight probem. ive recently lost 80 lbs using metabolife. im 5ft 6in and still weigh 164. i was wondering if there is any side effects to using the metabolife. so far im still healthy. im on epivir, zerit and viramune. thank you.
| Response from Dr. Dieterich
Don't really know about metabolife but I hope you were trying to lose weight. I would not recommend losing anymore. If you continue to lose I would ask your MD to check your serum lactate level to see if you are having mitochondrial toxicity. Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Anal Sex Worried I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Jock Itch After Insertive Anal Sex Without Condom What Are The Chances Of HIV
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Red Spots After Rubbing Penis Worried I Have HIV
- Sinus Infection After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.